• Cazbah's Avatar

    Cazbah started following

    User: CancerNews

  • Cazbah's Avatar

    Cazbah wrote on LizC's wall

    I would like that. My e-mail is [email redacted].

    Carol

    1 Comment
    • DaveWaz's Avatar
      DaveWaz

      Our system prevents emails from being posted publicly (a privacy issue). To exchange emails, one of you can click on the other's name to go to their wall. You will see in blue letters, Exchange mail. Click on that and it will put the wheels in motion. Thanks!

      over 4 years ago
  • Cazbah's Avatar
  • Cazbah's Avatar

    Cazbah shared an experience

    Side Effects: Anybody out there been on Temodar? I will be taking it for 42 days straight and having radiation for 7 weeks. I have been told by 2 N.P.'s that my hair might not grow back in the "blast zone" Has anybody else had these treatments and had that happen? What about other side effects such as low white blood cells, bleeding, brain swelling...? I am a little nervous to start treatment to say the least. The only way to deal with it is one day at a time, I guess.

    4 Comments
    • creed0608's Avatar
      creed0608

      hello, and i hope your treatments are going well. my husband seems to have a similiar journey as you. was diagnosed with a grade 3 oligoastrocytoma, had the whole thing removed, he did happen to have the chromozone deletions, had 42 days of temodar, as well as radiation treatment...during which he started to lose his hair all of a sudden around week 3 1/2-4...that was in july, 2011. i can tell you that he continued to shave his head after the radiation ended, as there just wasn't much hair growing in that area, but at the end of the year we started to see some 'peach fuzz'. as of 1/1/12 he stopped shaving it, and although it's a bit less in that area, it is indeed growing back :)

      almost 5 years ago
    • creed0608's Avatar
      creed0608

      oh, and he didn't really have any side effects, except fatigue, somewhat suppressed appetite. however, he just finished his 6 months of taking temador 5 days a month and his white blood cell count is having a hard time recovering...it is slowing climbing, but he's unable to have dental work or any other procedure done until it reaches the safe zone at 3.3-3.5, he's now about 2.8

      almost 5 years ago
    • Fusionera's Avatar
      Fusionera

      Hi Creed! Thanks for your response. I hope your husband is doing better; the blood count issue is tricky. Did his doctors not feel comfortable giving him Neupogen to boost his white counts? I wondered if it was an option or they think his counts will recover on their own and there is no need for intervention.

      Hope his hair is beyond peach fuzz now. :-) Hang in there and I will look forward to your updates here.

      almost 5 years ago
  • Cazbah's Avatar

    Cazbah shared an experience

    Decision Point: I am still waiting to find out if my oligo has the chromosome deletions or not, but regardless, I have opted for radiation and chemo. The Dr, Dr. David says he got the tumor out Probably close to 100%, but says that there are still cancer cells remaining. Also, it is not cureable. I have two small children and I really don't want to leave them on this earth without a mother. I have a boy, 5, and a girl, 10. It would be so hard on them. I hope I am around to see them grow up. That is my biggest concern.

  • Cazbah's Avatar

    Cazbah shared an experience

    Procedure or Surgery (Surgery): Fortunately I was in good hands, and woke up from surgery the next day. I walked the hallways twice by the second day after my surgery. I am now recovered from surgery and will start chemo using Temodar and also radiation treatment for seven weeks.